# SDR DALA2014111906301

- Difficulty date: November 14, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,065 hours, 45,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE OF CARGO TRACK, BS 1212- 1231 BETWEEN LONGERONS 27 - 28L.  SPLICES WERE REPLACED IAW SRM 53-24-0 51-40-2, 51-10-3, PAR 11 AND 14 51-30-5.
